Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jcb09xx

Skin After Accutane

Recommended Posts

Ok, so my main concern with taking Accutane is how my skin is going to turn out after I am done. When my face is clear I have very nice skin, it is very smooth, has natural glow, and can almost look flawless. My face is very oily, but that usually does not bother me as long as I do not have acne. I am mainly considering Accutane for my back, chest, and shoulders. I think my acne in these regions is mild to moderately severe. I have tried many topical prescription medications as well as antibiotics, but nothing seems to help much. Anyways, I do not want to sacrifice my beautiful facial skin to clear the rest of my body. Of course I am aware of all of the drying side effects while taking acne. I am curious to know if people who take Accutane are likely to end up with dry, dull looking skin. Also, I have heard that Accutane can cause premature aging. Is this true? Any feedback would be greatly appreciated.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×